Note on disjoint blocking sets in Galois planes

Barát, János and Marcugini, S. and Pambianco, F. and Szőnyi, Tamás (2006) Note on disjoint blocking sets in Galois planes. Journal of Combinatorial Designs, 14 (2). pp. 149-158.

Full text not available from this repository.
Item Type: ISI Article
Uncontrolled Keywords: projective plane, blocking set
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27

Update Item Update Item